Title of article :
A class of new results in FLM algebras
Author/Authors :
Naziri-Kordkandi ، Ali - Payame Noor University , Zohri ، Ali - Payame Noor University , Ershad ، Fariba - Payame Noor University , Yousefi ، Bahman - Payame Noor University
Pages :
8
From page :
93
To page :
100
Abstract :
In this paper, we first derive some results by using the Gelfand spectrum and spectrum in FLM algebras. Then, the characterizations of multiplicative linear mappings are also discussed in these algebras.
Keywords :
Fundamental topological algebra , FLM algebra , Spectrum , Multiplicative linear functional
Journal title :
Sahand Communications in Mathematical Analysis
Serial Year :
2019
Journal title :
Sahand Communications in Mathematical Analysis
Record number :
2454889
Link To Document :
بازگشت